MAUDE Adverse Event Report: ABBOTT MEDICAL GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM; DBS BURR HOLE CAP

ABBOTT MEDICAL GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM; DBS BURR HOLE CAP
Model Number 6010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: (b)(4).It was reported the patient experienced an infection at the burr hole cap.Surgical intervention took place wherein the burr hole cap and lead were explanted to address the issue.It is unknown which burr hole cap attributed to the event.
 
Additional Manufacturer Narrative
Date of event is estimated.The allegation is against one of two burr hole caps; however, it is unknown which burr hole cap(s), therefore, all potential components are being listed.Additional components potentially involved in the event: product family: dbs, model: 6010, udi: (b)(4) batch: 6478979.
 
Additional Manufacturer Narrative
As a result, a device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.

Brand Name
GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM
Common Device Name
DBS BURR HOLE CAP
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17762346
Report Number1627487-2023-04202
Device Sequence Number20487481
Product Code MHY
UDI-Device Identifier05414734403061
UDI-Public05414734403061
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2020
Device Model Number6010
Device Lot Number6343191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/24/2023
Initial Report FDA Received Date09/17/2023
Supplement Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP; DBS IPG; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight54 KG